Zur Theorie der Überlagerungsflächen

Lars Ahlfors Helsingfors

TBD mathscidoc:1701.33837

Acta Mathematica, 65, (1), 157-194, 1935.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:06 uploaded by actaadmin ] [ 315 downloads ] [ 0 comments ]
@inproceedings{lars1935zur,
  title={Zur Theorie der Überlagerungsflächen},
  author={Lars Ahlfors},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203106734815546},
  booktitle={Acta Mathematica},
  volume={65},
  number={1},
  pages={157-194},
  year={1935},
}
Lars Ahlfors. Zur Theorie der Überlagerungsflächen. 1935. Vol. 65. In Acta Mathematica. pp.157-194. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203106734815546.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved